# SDR SIMA20120819006

- Difficulty date: August 19, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 18,746 hours, 15,866 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3578, CREW REPORTED THE CRADLE FOR CAPTAINS FLASHLIGHT BROKEN.   REMOVED AND REPLACED FLASHLIGHT ASSY IAW AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD, AIRCRAFT RETURNED TO SERVICE.
